# SDR GTIA2025031838804

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 29,836 hours, 13,275 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFT SECTION OF THE AIRCRAFT-RETORQUE APU GENERATOR OIL DRAIN PLUG PER AMM 24-23-51. LEAK CHECK GOOD . PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00. NO ODORS NOTED APU REQUIRES DEFERRAL FOR STEAM CLEANING. SEE PL 3563439-1
